# SDR IPXA202508155420

- Difficulty date: July 16, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Support
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 VERTICAL SUPPORT AT Y953 LH IS CRACKED VERIFIED STEP14 C/W, TASK IS COMPLETE.
